MathSciNet Relay Station
MathSciNet bibliographic data
MR1353404 (97c:39020) 39B52 (39B12 39B22 47B60)
Walorski, Janusz Convex solutions of the Schröder equation in Banach spaces. Proc. Amer. Math. Soc. 125 (1997), no. 1, 153–158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement